The Lebesgue universal covering problem. Baez, J. C., Bagdasaryan, K., & Gibbs, P. JoCG, 6(1):288-299, 2015.
The Lebesgue universal covering problem. [link]Link  The Lebesgue universal covering problem. [link]Paper  bibtex   
@article{journals/jocg/BaezBG15,
  added-at = {2016-01-06T00:00:00.000+0100},
  author = {Baez, John C. and Bagdasaryan, Karine and Gibbs, Philip},
  biburl = {http://www.bibsonomy.org/bibtex/22fca0cdcb9b74e38f1dd1ad0fd46c89c/dblp},
  ee = {http://jocg.org/index.php/jocg/article/view/198},
  interhash = {c00dc9b02f0f8fa364050011fc9afbf7},
  intrahash = {2fca0cdcb9b74e38f1dd1ad0fd46c89c},
  journal = {JoCG},
  keywords = {dblp},
  number = 1,
  pages = {288-299},
  timestamp = {2016-01-07T11:37:26.000+0100},
  title = {The Lebesgue universal covering problem.},
  url = {http://dblp.uni-trier.de/db/journals/jocg/jocg6.html#BaezBG15},
  volume = 6,
  year = 2015
}

Downloads: 0